Manufacturer: Helios Pharmaceuticals
Salt Composition : Nimesulide(100mg), Paracetamol(500mg)
Strip of 10 Tablet
(Inclusive of all taxes)
Normal (500/100 mg) Tablet can cause side effects like nausea, vomiting, stomach discomfort, etc. Consult your doctor if these side effects persist or worsen. Avoid doing activities like driving vehicles and operating machines after taking this medicine as it can make you dizzy. Do not take this medicine if you are allergic to it.
Normal (500/100 mg) Tablet can be taken with or without food or as prescribed by your doctor. Take this medicine at the same time every day so that a constant level of medicine can be maintained in your body. Complete the whole treatment with this medicine for better results.
Normal (500/100 mg) Tablet is not recommended for children less than 12 years of age. Inform your doctor of all your current medicines and conditions like liver or kidney problems if any. Your dose can be adjusted in such cases to avoid side effects. If you are pregnant or breastfeeding, consult your doctor before taking this medicine.
Normal (500/100 mg) Tablet is composed of paracetamol and nimesulide.
Paracetamol increases the pain threshold and decreases swelling. It also brings down elevated body temperature by acting on heat regulatory centres in the brain. Nimesulide blocks the action of certain natural substances that are responsible for causing pain and inflammation.
Nimesulide is absorbed rapidly following oral administration. Nimesulide undergoes extensive biotransformation, mainly to 4-hydroxynimesulide (which also appears to be biologically active). Food, gender, and advanced age have negligible effects on nimesulide pharmacokinetics. Paracetamol is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 10 to 60 minutes after oral administration. Paracetamol is distributed into most body tissues.
Major & minor side effects for Normal (500/100 mg) Tablet
Nausea or vomiting
Allergic skin reaction
Gastric ulcer
Bloody and cloudy urine
Anaemia
Fatigue
Stomach discomfort and cramps
Dizziness
Heartburn
If you are allergic to nimesulide or paracetamol.
If you have problems with your liver or kidneys.
If you have flu, fever, chills and shivering.
If you have a history of liver damage induced by medicines like nimesulide.
Information regarding the use of Nimuwin Plus Tablet during pregnancy is not available. Please consult your doctor.
It is unsafe to consume alcohol with Nimuwin Plus Tablet.
Information regarding the use of Nimuwin Plus Tablet during breastfeeding is not available. Please consult your doctor.
Nimesulide+Paracetamol is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses. Nimesulide + Paracetamol is a combination of two medicines: Nimesulide and Paracetamol.
Taking together may lead to drowsiness and dizziness and sleepiness. Drug-Disease Interactions: NIMESULIDE+PARACETAMOL should not recommend for people having bleeding disorders, like haemophilia, von Willebrand disease, or low blood platelets.
Do not chew, crush or break it. Nimuwin Plus Tablet is to be taken with food.
Store below 30°C
If you miss a dose of Nimuwin Plus Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
You have been prescribed this combination medicine for relieving pain and inflammation.
Take it with food to avoid getting an upset stomach.
It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.
Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness and increase the risk of liver damage.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Nimuwin Plus Tablet is to be taken with food.
Q. What is Nimuwin Plus Tablet?
Nimuwin Plus Tablet is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving the pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Can I stop taking Nimuwin Plus Tablet when my pain is relieved?
Nimuwin Plus Tablet is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if your physician has advised you to do so.
Q. Can the use of Nimuwin Plus Tablet cause nausea and vomiting?
Yes, the use of Nimuwin Plus Tablet can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medicine. In case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. Talk to your doctor if vomiting persists and you notice any signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.
Q. Are there any specific contraindications associated with the use of Nimuwin Plus Tablet?
The use of Nimuwin Plus Tablet is considered to be harmful in patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.